# SDR 2000ZZZX255

- Difficulty date: December 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N95BB
- Make and model: Beech 58
- Aircraft serial: TH333
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: 5038901223
- Condition: Broken
- Location: Throttle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CMH - LEFT THROTTLE STUCK AT FULL THROTTLE.  REMOVED AND REPLACED BROKEN THROTTLE CABLE.  OPS GOOD.
